It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-12-2006, 12:56 PM   #1
Newbie
(female)
 
Join Date: Nov 2006
Posts: 5
limevette86 HB User
side effects on AD's

Is there any anti depressants out there that do not cause side effects? I have been on zoloft, wellbutran, and lexapro. And all of these meds make me feel like i have no emotion. I dont enjoy anything. I have no personality. And I surely dont have a sex drive. Right now i'm am trying to get off of the lexapro. I stopped takeing the medicine a week ago, and I still feel like my nerves are going heywire. I feel like they are shooting through out my body. I am extreamly tired, and i wake up 4-5 times a night (on and off the meds). I just want to be better. I have mmod swings so bad. where i cry hesterically to where i just want to argue and put down my husband. its taking a toll on him. Is it possible to have your hormones wacked out and not depression? So many questions , why can I just be normal?
thanks
Lime

 
Old 12-12-2006, 01:51 PM   #2
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,770
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: side effects on AD's

Wellbutrin is usualy known for being the antidepressant with the lowest number of side effects. Every antidepressant is going to have some sort of side effects it will differ from person to person on the severity. Has your doctor checked you medically for all of the other problems like thyroid? How long are you remaining on the med before you stop taking it. For your sleep problems I would be asking for a sleep aid like Trazadone or Temazapam. Your lack of sleep has to be effecting how you feel on a day to day basis.

take care
trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Sponsors Lightbulb
   
Old 12-13-2006, 03:37 PM   #3
Veteran
(male)
 
Join Date: Nov 2006
Posts: 459
Survivor3 HB User
Re: side effects on AD's

[QUOTE=limevette86] Is there any anti depressants out there that do not cause side effects? I have been on zoloft, wellbutran, and lexapro. And all of these meds make me feel like i have no emotion. I dont enjoy anything. I have no personality.

No. Try a natural supplement for a change.

 
Old 12-13-2006, 03:41 PM   #4
Senior Veteran
(female)
 
Join Date: Dec 2006
Posts: 1,027
SanyBelle HB UserSanyBelle HB UserSanyBelle HB UserSanyBelle HB User
Re: side effects on AD's

Quote:
Originally Posted by Survivor3
No. Try a natural supplement for a change.
Hi Survivor3, what kind of depression, anxiety, panic disorders and stress have you been diagnosed with and what kind of natural supplements do you take for these conditions? I'm curious to know all about natual supplements before I go on any ADs. Thanks!

 
Old 12-13-2006, 05:07 PM   #5
Senior Member
(female)
 
Join Date: May 2006
Location: nc
Posts: 120
beach4me HB User
Re: side effects on AD's

I too had tried many AD's with nothing but a flatline. I know what you are talking about. What was the point in trying one more...when the effect would be the same?

Found a new meds doc who introduced me to Lamictal. A mood stabilizer. It is also used to treat bi-polar. I am not bi-polar however. The Lamictal did the trick. The depression lifted, my moods settled and yet I could laugh, cry, feel joy and disappointment.

I recommend a good med doc. I wish that I had not spent years with a general doc. The med doc knew just what I was talking about and some ideas on how to correct it.

Run..don't walk to a specialist who can diaginois you correctly and give you choices in your treatment.

 
Old 12-14-2006, 02:55 PM   #6
Inactive
(female)
 
Join Date: Aug 2003
Location: USA
Posts: 556
oceandreams HB User
Re: side effects on AD's

Quote:
Originally Posted by beach4me
I recommend a good med doc. I wish that I had not spent years with a general doc. The med doc knew just what I was talking about and some ideas on how to correct it.

Run..don't walk to a specialist who can diaginois you correctly and give you choices in your treatment.

How do you find one? I've gone through 3 pdocs so far, searching for one who might know how to find the right med for me. No luck so far.

BTW, I tried Lamictal and it made me feel like I had become bipolar--extreme mood swings. I only took it for a few days, maybe I should have stuck it out longer. It scared me though.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Pristiq and terrible sexual side effects LittleBlueGirl Depression 13 04-29-2010 02:47 AM
What is the best SSRI at NOT producing sexual side effect?? MKULTRA Anxiety 5 12-22-2007 09:43 PM
Bad side effects Citalopram/Celexa hisoo Depression 2 08-13-2007 02:44 PM
Lamictal side affects... what are they? oldwheat Bipolar Disorder 12 11-23-2005 05:52 PM
Disconcerting side-effects Eostre Depression 2 10-09-2005 10:13 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), rosequartz (9), blessed824 (9), jennybyc (9), cuddles1 (9)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:15 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!